The unit root property and optimality: a simple proof
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 36 (2001)
Issue (Month): 2 (November)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Subir Chattopadhyay & Piero Gottardi, 1999.
"Stochastic OLG Models, Market Structure, and Optimality,"
99-12, Brown University, Department of Economics.
- Chattopadhyay, Subir & Gottardi, Piero, 1999. "Stochastic OLG Models, Market Structure, and Optimality," Journal of Economic Theory, Elsevier, vol. 89(1), pages 21-67, November.
- Piero Gottardi & Subir Chattopadhyay, 1999. "- Stochastic Olg Models, Market Structure And Optimality," Working Papers. Serie AD 1999-15, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Demange, Gabrielle & Laroque, Guy, 2000. " Social Security, Optimality, and Equilibria in a Stochastic Overlapping Generations Economy," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 2(1), pages 1-23.
- Demange, G. & Laroque, G., 1996.
"Social Security and Demographic Shocks,"
DELTA Working Papers
96-04, DELTA (Ecole normale supérieure).
- Rao Aiyagari, S. & Peled, Dan, 1991. "Dominant root characterization of Pareto optimality and the existence of optimal equilibria in stochastic overlapping generations models," Journal of Economic Theory, Elsevier, vol. 54(1), pages 69-83, June.
- Zilcha, Itzhak, 1991. "Characterizing efficiency in stochastic overlapping generations models," Journal of Economic Theory, Elsevier, vol. 55(1), pages 1-16, October.
- Cass, David, 1972. "On capital overaccumulation in the aggregative, neoclassical model of economic growth: A complete characterization," Journal of Economic Theory, Elsevier, vol. 4(2), pages 200-223, April.
- Eisei Ohtaki & Hiroyuki Ozaki, 2013. "Monetary Equilibria and Knightian Uncertainty," Keio/Kyoto Joint Global COE Discussion Paper Series 2012-032, Keio/Kyoto Joint Global COE Program.
- Ohtaki, Eisei, 2013. "Golden rule optimality in stochastic OLG economies," Mathematical Social Sciences, Elsevier, vol. 65(1), pages 60-66.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.